# SDR SWIA202506180017

- Difficulty date: June 17, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 43,234 hours, 42,799 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A, O

## Discrepancy

D:R REV UNLOCKED CAUTION MESSAGE APPEARED TWICE IN FLIGHT AFTER TAKEOFF AND WENT AWAY AFTER A COUPLE SECONDS BOTH TIMESC: MEL 78-30-1CAT C DUE ON 06/27/2025NOTE: DUE TO ODI RTF, SMOD APPROVAL IS REQUIRED BEFORE RTS.R REV UNLOCKED CAUTION MESSAGE APPEARED TWICE IN FLIGHT AFTER TAKEOFF AND WENT AWAY AFTER A COUPLE SECONDS BOTH TIMES    (FLIGHT 5112 - FILED OPEN)JUN 17, 2025  STATION: SLN--DEFERRED PER MEL 78-30-1LOCATION: RIGHT THRUST REVERSERMAINTENANCE ACTION COMPLIED WITH ACCORDING TO MELPLACARD INSTALLED
